# SDR SWAA2022031431797

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CABIN HARDPOINT AT STA 312 WL 208 LBL 58 / HARD POINT DOES NOT HAVE ALLOWABLE DAMAGE THAT WILL BE REPAIRED BY REPLACEMENT OF DAMAGED PARTS PER REF SRM 51-10-02-0G. 92462R 08AUG19 INSP 12 09AUG19 REMOVED AND REPLACED FWD CABIN HARDPOINT BS 312 PER REF DWG NBR 141A5220 AND SRM 51-40-02
